Extremely large amounts of mucus with Paraguard IUD since insertion 2 years ago
I have had an IUD inserted a little over 2 years ago. It is very effective as far as pregnancy goes but it produces an incredible amount of mucus constantly. When my husband and I have intercourse (and it doen't matter when) we can barely feel it because of so much mucus and fluid. As soon as he goes in we have to wipe ouselves off over and over again and this has become very upsetting for me and I'm seriously thinking of having it removed and going on a pill or something. Side effects from pills have really affected me in the past (weight gain, tiredness, very decreased libido, depression) and that is the reason why I chose to get the Paraguard IUD in the first place but now I'm not so sure and I would like to know if there are others out there who are experiencing the same problem. I have been checked by my doctor who says it is normal and he says "that is how the IUD works" Thanks in advance for any info.
You might think about using a diaphragm (with spermicide). There is not really much messiness in using it - only while
putting the spermicide inside the diaphragm before intercourse
and after you take it out. Good luck!
I too have experienced large amounts of mucus. In clumps sometimes, and very yellow in color. I have only had my PARAGuard for 2 months and have not been sexually active yet. Read your comment and it helps to know that I am not the only person experiencing this mucuslike stuff. I thought something was wrong but I guess not. I have had reactions to other forms of birthcontrol and for that reason I now have 7 children!!!!!! The PARAGuard seems like a good choice for me, and if it prevents pregnancy like it is supposed to I can deal with the mucus.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.